# SDR DL738040986

- Difficulty date: October 21, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 15,367 hours, 7,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsafetied
- Location: 1l
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT 473 SAN - JFK DIVERTED TO LAX, LOUD AIR LEAK NOISE FROM 1L DOOR AND NO PRESSURIZATION.  FOUND 1L DOOR AFT EDGE NOT FULLY CLOSED.  INSPECTED DOOR AND SEAL, CYCLE SEVERAL TIMES, PRESSURIZED ACFT, AND ALL CHECK NORMAL.  NO PARTS REQUIRED.
